On left r-clean bimodules

Article Type:
Research/Original Article (دارای رتبه معتبر)
‎Let $R$ be an associative ring with identity and $M$ an $R$-bimodule‎. ‎We introduce the generalization of $r$-clean rings called left $r$-clean $R$-bimodules‎, ‎defined without their endomorphism rings‎. ‎An $R$-bimodule $M$ is said to be left $r$-clean if each element is the sum of a left idempotent and a left regular element of $M$‎. ‎We present some properties of the left $r$-clean $R$-bimodule‎. ‎At the end of this paper‎, ‎we give the sufficient and necessary condition for an $R$-bimodule to form a left $r$-clean $R$-bimodule.‎
Journal of Algebra and Related Topics, Volume:11 Issue: 2, Autumn 2023
1 to 19
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 1,390,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 70 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!